Large deviations from the circular law
ESAIM: Probability and Statistics, Tome 2 (1998), pp. 123-134.
@article{PS_1998__2__123_0,
     author = {Ben Arous, G\'erard and Zeitouni, Ofer},
     title = {Large deviations from the circular law},
     journal = {ESAIM: Probability and Statistics},
     pages = {123--134},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1998},
     zbl = {0916.60022},
     mrnumber = {1660943},
     language = {en},
     url = {http://www.numdam.org/item/PS_1998__2__123_0/}
}
TY  - JOUR
AU  - Ben Arous, Gérard
AU  - Zeitouni, Ofer
TI  - Large deviations from the circular law
JO  - ESAIM: Probability and Statistics
PY  - 1998
DA  - 1998///
SP  - 123
EP  - 134
VL  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1998__2__123_0/
UR  - https://zbmath.org/?q=an%3A0916.60022
UR  - https://www.ams.org/mathscinet-getitem?mr=1660943
LA  - en
ID  - PS_1998__2__123_0
ER  - 
Ben Arous, Gérard; Zeitouni, Ofer. Large deviations from the circular law. ESAIM: Probability and Statistics, Tome 2 (1998), pp. 123-134. http://www.numdam.org/item/PS_1998__2__123_0/

Ben Arous G., Guionnet A., ( 1997). Large deviations for Wigner's law and Voiculescu's non commutative entropy, Prob. Th. Rel. Fields, 108, 517-542. | MR 1465640 | Zbl 0954.60029

Edelman A., ( 1997). The probability that a random real gaussian matrix has k real eigenvalues, related distributions, and the circular law, Jour. Multivariate Anal, 60, 203-232. | MR 1437734 | Zbl 0886.15024

Girko V.L., ( 1984). Circular law, Theory Prob. Appl. 29, 694-706. | MR 773436 | Zbl 0565.60034

Hllle E., ( 1962). Analytic function theory, Vol. II, Ginn and Co., Boston. | MR 201608 | Zbl 0102.29401

Lehmann N, Sommers H.J., ( 1991). Eigenvalue statistics of random real matrices, Phys. Rev. Let. 67. 941-944. | MR 1121461 | Zbl 0990.82528

Mehta M.L., ( 1991). Random matrices, Academic Press, New York. | MR 1083764 | Zbl 0780.60014

Hiai F., Petz D., ( 1998). Logarithmic energy as entropy functional, in: Advances in differential equations and mathematical physics, E. Carlen, E, M. Harrell and M. Loss, editors, Contemporary Mathematics, vol. 217, 205-221, AMS, Providence. | MR 1606719 | Zbl 0893.15011

Hiai F., Petz D., ( 1997a). A large deviation theorem for the empirical eigenvalue distribution of random unitary matrices, preprint. | Numdam | MR 1743092

Hiai F., Petz D., ( 1997b). Eigenvalue density of the Wishart matrix and large deviations, preprint. | MR 1665279

Mhaskar H.N., Saff E.B., ( 1985). Where does the sup norm of a weighted polynomial live, Const. Approx., 1, 71-91. | MR 766096 | Zbl 0582.41009